Equation of state of the hard-disk fluid on a sphere from Percus–Yevick equation

LISHCHUK, S. V. (2005). Equation of state of the hard-disk fluid on a sphere from Percus–Yevick equation. Physica A Statistical Mechanics and its Applications, 369 (2), 266-274.

Full text not available from this repository.
Link to published version:: 10.1016/j.physa.2006.01.070

Abstract

The Percus–Yevick equation is solved numerically for hard disks on a sphere. The effect of curvature of the hosting surface is calculated, and an empirical correction to the equation of state is proposed.

Item Type: Article
Research Institute, Centre or Group: Materials and Engineering Research Institute > Structural Materials and Integrity Research Centre > Centre for Corrosion Technology
Identification Number: 10.1016/j.physa.2006.01.070
Depositing User: Sergey Lishchuk
Date Deposited: 15 Mar 2010 16:57
Last Modified: 15 Mar 2010 16:57
URI: http://shura.shu.ac.uk/id/eprint/1214

Actions (login required)

View Item

Downloads

Downloads per month over past year

View more statistics